# SDR DLM88020303

- Difficulty date: March 14, 2001
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 31,370 hours, 25,290 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Thermostat
- Part number: 321417611
- Part serial: 1846
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

CREW DECLARED EMERGENCY - UNABLE TO MAINTAIN CABIN ALTITUDE WHEN CLIMBING FROM 35K TO 37K WITH FLOW LT ON AND 1200FPM   CABIN RATE OF CLIMB- MAX CABIN ALTITUDE WAS 11K. NO MASKS   DEPLOYED. AT 10K WITH OUTFLOW VALVE FULLY CLOSED CABIN ALT  WAS 1K WITH 4.5PSID MAINTAINED. REPLACED RT AUG VALVE ANTICIPATOR THERMOSTAT
